# SDR 20000512SH008

- Difficulty date: February 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N154L
- Make and model: Swrngn SA226T
- Aircraft serial: T284
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Yoke
- Part number: 0AS5451
- Condition: Cracked
- Location: Nlg
- Component: Landing Gear, Ozone
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 96-19-05 ULTRASONIC INSPECTION OF NOSE LANDING GEAR YOKES, THE FOLLOWING DEFECT INDICATIONS WERE NOTED.  THE RT SIDE OF THE NLG YOKE DISPLAYED .750 INCH TOTAL CRACK INDICATION LENGTH.  THE LEFT SIDE DISPLAYED TWO CRACK INDICATIONS OF .250 INCH IN LENGTH, ONE ABOVE AND ONE BELOW THE FILL VALVE/RETAINING PIN HOLE.  ADDITIONAL DEFECTS WERE NOTED ON THE MLG YOKES, LT AND RT.   (X)
